# SDR ALG2003F00027

- Difficulty date: February 10, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- Engine: Allsn 250C30P
- System (JASC): 6220 · Main Rotor Head
- Part: Cyclic Control
- Condition: Out Of Rig
- Location: Main Rotor
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, PILOT WROTE (LANDED INTO WIND AND BACK TAXIED WITH TAILWIND TO PARKING, RAN OUT OF AFT CYCLIC, DID A GO-AROUND AFTER CHECKING TO MAKE SURE NOTHING WAS BLOCKING THE CYCLIC, RETURNED FOR A SLOW, SHALLOW APPROACH, SAME THING HAPPENED AGAIN.  VISUALLY CHECKED CYCLIC AND LANDED)  UPON LANDING PRELIMINARY INVESTIGATION REVEALED THAT CYCLIC CONTROL WAS OUT OF RIG.
